MAUDE Adverse Event Report: ETHICON INC. ETHLN BLK 18IN 3-0 S/A PS-2 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC

ETHICON INC. ETHLN BLK 18IN 3-0 S/A PS-2 PRM MP; SUTURE, NONABSORBABLE, SYNTHETIC
Model Number 1669H
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/05/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).To date the device has not been returned.If the device or further details are received at a later date a supplemental medwatch will be sent.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent.What was the initial procedure? what is the event day and procedure date? what is the lot number?.
 
Event or Problem Description
It was reported that a patient underwent an unknown procedure in 2020 and suture was used.During the procedure, the needle broke.There were no adverse patient consequences reported.Additional information was requested.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Date sent to the fda: 01/26/2020.A manufacturing record evaluation was performed for the finished device lot number kde645, and no non-conformances related to the reported complaint condition were identified.Mfg.Date -4/5/2016.Exp.Date -3/31/2021.A manufacturing record evaluation was performed for the finished device lot number kgj460, and no non-conformances related to the reported complaint condition were identified.Mfg.Date -6/21/2016.Exp.Date -5/31/2021.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.
 
Additional Manufacturer Narrative
(b)(4) date sent to the fda: 1/26/2021 additional information: b3, g1 additional information: d4 - the actual device batch number associated with this event is not known.The international affiliate reports the following possible batch numbers: batch kgj460.Batch kde645.Additional information was requested and the following was obtained: what was the initial procedure? rhinoplasty what is the event day and procedure date? (b)(6) 20020 what is the lot number? customer couldn't remember the exactly lot number that they used, however they supposed to be lot kgj460 or lot kde645.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon inc, or its employees that the report constitutes an admission that the product, ethicon inc or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Brand Name
ETHLN BLK 18IN 3-0 S/A PS-2 PRM MP
Common Device Name
SUTURE, NONABSORBABLE, SYNTHETIC
Manufacturer (Section D)
ETHICON INC.
p.o. box 151, route 22 west
somerville NJ 08876
MDR Report Key10909978
Report Number2210968-2020-09380
Device Sequence Number3170364
Product Code GAR
UDI-Device Identifier10705031001879
UDI-Public10705031001879
Combination Product (Y/N)N
Initial Reporter CountryTH
PMA/510(K) Number
K946173
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number1669H
Device Catalogue Number1669H
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 11/06/2020
Supplement Date Received by Manufacturer01/26/2021
01/26/2021
Initial Report FDA Received Date11/26/2020
Supplement Report FDA Received Date01/26/2021
01/26/2021
Patient Sequence Number1